It is currently Fri Aug 18, 2017 6:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sat Jun 21, 2014 3:01 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 21, 2014 2:13 pm
Posts: 4
Hi everyone... I am a 39 year old male that found opiates cured my IBS-D when nothing else did. I had my life back and was able to live a "normal" life, eat whatever I wanted, go wherever I wanted, etc... I started out with Oxycodone, 30mg a day went up to 120-150mg a day... then went to methadone for the pain, 60mg a day but they made me real tired so I switched to 60mg of ER Morphine and 30mg of Oxycodone if needed. It was working and everything was fine until I went on the state insurance. Big mistake for me. I have been waiting more than 2 months for them to find me a pain management doctor and to make a long story short - I made my meds last the 2 months and then started WD's - I cancelled the state insurance and found a doctor to give me suboxone. A friend of mine takes suboxone for pain and he said that it would work for me for the IBS, as constipation is normal with the suboxone. sounds good so far...

The doctor started me on 24mg a day - half in the morning and half at night. The first few hours I felt like I was drunk. Then I started throwing up all night. I couldn't keep anything down, not even water. I went back to the doctor this morning and he said to drop down to 16mg a day. I took the 8mg strip this morning and I feel like I have a hangover, my stomach is a mess - I feel like I want to throw up, and I just don't feel right. From what I have read online I am thinking I am on way too much of it.

Should I try 8mg a day split between morning and night or something else? Thank You in advance.


Top
 Profile  
 
PostPosted: Sat Jun 21, 2014 3:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Greetings TiC; Really sorry to hear about your discomfort, it sounds like you haven't stabilized on Suboxone yet -- but I'm an ex-junky, not a medical expert, so you should get advice from a doctor as soon as you can.

So you're talking about going from 24 mg/day to 16 mg/day (split dose)? Sounds like you're suffering withdrawal symptoms after only taking 8 mg, so it's probably not a bad idea taking the second 8 mg dose later on.

Good luck.

-- JI

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
PostPosted: Sat Jun 21, 2014 6:21 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 21, 2014 2:13 pm
Posts: 4
My stomach has been bothering me all day, Like I could throw up but didn't. I took the 8mg strip this morning, and then I took another 8mg strip about a half hour ago (5:45 pm) and I am throwing up again since I took it.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jun 21, 2014 6:31 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
I'm not comfortable giving what amounts to medical advice, it's hard to tell whether you've taken too little Suboxone, or more than you need. You should see your doctor at the earliest opportunity.

-- JI

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
PostPosted: Sun Jun 22, 2014 10:39 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jun 14, 2014 10:10 am
Posts: 75
Here's my advice, talk to your doctor. But, as all of us know, most doctors are Perfect and dont believe much of what us addicts say, so do some research. It sounds like your body is adjusting to this high dose, making you feel like your on a boat right?? It sounfs like you Might be taking too much. Maybe your still going through wd from Methadon? It doesnt sound like WD to me tho, it sounds like your just getting used to bupe. Its not likr other PK's, its not as pleasant. Over time, the SX go away. You'll feel better IMO :mrgreen:


Top
 Profile  
 
PostPosted: Mon Jun 23, 2014 10:40 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 21, 2014 2:13 pm
Posts: 4
Thank you for the help... Every day the throwing up has been better. I still feel the nausea - like you said, I do feel like I'm on a boat. The suboxone is great for my IBS, and I have had foot, knee, and leg pains and cramps when I was on the methadone and morphine, and I can't believe how much better all of that is since I started the suboxone. I think I was / am really dehydrated so I have been drinking water as much as I can. I also leaned that I wasn't supposed to eat or drink anything for 10 minutes after taking the suboxone - I think that had something to do with the first day of really bad throwning up. I'm living and learning again so I can smile about that. Thanks again everyone.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group